Problem 23

Primary tabs

Canonical $C^0$ perturbation of Anosov diffeo to 0-dimensional $\Omega _i$'s with the same entropy


Is the following an answer to this? 

M.Shub and D.Sulivan, Homology and dynamical systems, Topology 14 (1975), 109-132. 

(see also Chapter 4 in J. Franks, Homology and dynamical systems, CBMS Regional Conference Series in Mathematics
Volume: 49; 1982; 120 pp.)


Maller,M and M.Shub, The Integral Homology of Smale Diffeomorphisms   Topology, Vol. 24 (1985) pp. 153-164 may be relevant. The paper considers when Axiom A no cycles diffeorphisms with zero dimensional omega may be isotoped to omega conjugate fitted examples.

Add a new comment

Log in or register to post comments